MathSciNet Relay Station
MathSciNet bibliographic data
MR1102756 (94e:68077b) 68Q30 (65Y20)
Traub, J. F.; Woźniakowski, H. Perspectives on information-based complexity. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 29–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement